Some estimates for compact hypersurfaces in hyperbolic space
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 39-44
Published online March 1, 2005
Azam Etemad
Isfahan University of Technology
Abstract : Let $M$ be a compact hypersurface in hyperbolic space and let $A$ be the area of $M$ and $V$ be the volume of the compact domain bounded by $M$. In this paper, we find a lower bound for $\frac{A}{V}$ in two cases, $M$ has constant scalar curvature and $M$ has constant mean curvature.
Keywords : scalar curvature, mean curvature, hyperbolic space, Riemannian manifold
MSC numbers : 53C42
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd